# SDR ASOA2014102311475

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 38,843 hours, 34,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 424-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ON SKIN BETWEEN BS 424 AND 439 BETWEEN STRINGERS 1 AND 2R.   BLENDED DAMAGE IAW SRM 51-12-00.    FOUND BLEND TO BE OUT BE WITHIN LIMITS IAW REO 601R-53-00-115, REV E.
